Ohio toddler revived with 3 doses of Naloxone after ingesting opioids

By  | 

TOLEDO, Ohio - A 1 and 1/2-year-old boy in Ohio had to be revived with three doses of Naloxone after he overdosed on opioids.

Police say hospital workers in Toledo, Ohio used three doses of the overdose drug Naloxone to revive the boy, who is now being treated in the hospital's intensive care unit.

The child's mother told police that her older son told her he saw the toddler put a bag in his mouth that he found at a neighborhood park.

She says the toddler then took a nap Tuesday and that she found him unresponsive and rushed him to the emergency room.

A Toledo police spokesman says officers are investigating how the child overdosed and how he got the drugs.

Police did not say what type of opioid the boy ingested.



 
Comments are posted from viewers like you and do not always reflect the views of this station. powered by Disqus